Analyticité semi-globale pour le ¯-Neumann dans des domaines pseudoconvexes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 1, p. 51-100
@article{ASNSP_2000_4_29_1_51_0,
     author = {Ben Moussa, Beno\^\i t},
     title = {Analyticit\'e semi-globale pour le $\bar{\partial }$-Neumann dans des domaines pseudoconvexes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 29},
     number = {1},
     year = {2000},
     pages = {51-100},
     zbl = {0967.32032},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_1_51_0}
}
Ben Moussa, Benoît. Analyticité semi-globale pour le $\bar{\partial }$-Neumann dans des domaines pseudoconvexes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 1, pp. 51-100. http://www.numdam.org/item/ASNSP_2000_4_29_1_51_0/

[Ben] B. Ben Moussa, Analyticité semi-globale pour le ∂-Neumann pour une classe de domaines pseudoconvexes vérifiant une inégalité de type maximal, C.R. Acad. Sci. Paris 328 Série 1 (1999), 979-982. | Zbl 0972.32026

[BG] T. Bloom - I. Graham, A geometric characterization of points of type m on real submanifolds of Cn, J. Differential Geom. 12 (1977), 171- 182. | MR 492369 | Zbl 0363.32013

[Cat] D. Catlin, Global regularity of the ∂-Neumann problem, Proc. Sympos. in Pure Math. 41 (1984), 39-49. | Zbl 0578.32031

[Cat1] D. Catlin, Subelliptic estimates for the ∂-Neumann problem on pseudoconvex domains, Ann. Math. 126 (1987), 131-191. | Zbl 0627.32013

[Che] S.C. Chen, Global real analyticity of solutions to the ∂-Neumann problem on Reinhardt domains, Indiana Univ. Math. J. 37 (1988), 421-430. | Zbl 0637.32016

[Che1] S.C. Chen, Global real analyticity of solutions to the ∂-Neumann problem, Math. Z.198 (1988), 239-259. | Zbl 0628.32022

[Che2] S.C. Chen, Global analytic hypoellipticity of the ∂-Neumann problem on circular domains, Invent. Math. 92 (1988) 173-185. | Zbl 0621.35067

[Chr1] M. Christ, Analytic hypoellipticity break down for weakly pseudoconvex Reinhardt domains, Internat. Math. Res. Notices 1 (1991), 31-40. | MR 1115151 | Zbl 0747.35005

[Chr2] M. Christ, Global analytic regularity in the presence of symmetry, Math. Res. Lett. 1 (1994), 499-563. | Zbl 0841.35027

[Chr3] M. Christ, The Szegö projection need not preserve global analy ticity, Ann. Math. (2) 143 (1996), 301-330. | MR 1381988 | Zbl 0851.32024

[D'An1] J. D'Angelo, Subelliptic estimates and failure of semi-continuity of orders of contact, Ann. Math. 47 (1980), 955-957. | MR 596122 | Zbl 0455.32010

[D'An2] J. D'Anoelo, Real hypersurfaces, orders of contact and applications, Ann. Math. 115 (1982), 615-637. | MR 657241 | Zbl 0488.32008

[Der] M. Derridj, Régularité pour ∂ dans quelques domaines faiblement pseudoconvexes, J. Differential Geom. 13 (1978), 559-576. | Zbl 0435.35057

[Der1] M. Derridj, Domaines à estimation maximale, Math. Z. 208 (1991), 71-88. | MR 1125734 | Zbl 0749.32007

[Der2] M. Derridj, Estimations par composantes pour le problème ∂-Neumann pour quelques classes de domaines pseudoconvexes de Cn, Math. Z. 208 (1991), 89-99. | Zbl 0749.32008

[DT] M. Derridj - D.S. Tartakoff, On the global real analyticity for the ∂-Neumann problem, Comm. in Partial Differential Equations 5 (1976), 401-435. | Zbl 0441.35049

[DT1] M. Derridj - D.S. Tartakoff, Local analyticity for ∂-Neumann problem and □b, some model domains without maximal estimates, Duke. Math. J. 64 (1991), 377-402. | Zbl 0790.35078

[DT2] M. Derridj - D.S. Tartakoff, Analyticité au voisinage de la dégénérescence de la forme de Lévi, de la solution canonique de ∂b sur des surfaces pseudoconvexes de C 2, Preprint 1997.

[DF] K. Diederich - J.E. Fornaess, Pseudoconvex domains with real-analytic boundary, Ann. Math. 107 (1978), 371-384. | MR 477153 | Zbl 0378.32014

[FK] G.B. Folland - J.J. Kohn, "The Neumann Problem for the Cauchy-Riemann Complex", Annals of Mathematics studies, n° 75. Princeton University press, 1972. | MR 461588 | Zbl 0247.35093

[Gri] A. Grigis, Propagation des singularités au bord d'ouverts de Cn, Comm. Partial Differential Equations 6 (1981), 689-717. | MR 617786 | Zbl 0472.58021

[GR] A. Grigis - L.P. Rothschild, L2 Estimates for the boundary Laplacian operator on hypersurfaces, Am. J. Math. 110 (1988), 577-593. | MR 955289 | Zbl 0675.35064

[HF] B. Helffer - J. Nourrigat, "Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs", Progress in Maths 58 Birkhaüser 1985. | MR 897103 | Zbl 0568.35003

[Hör] L. Hörmander, "An Introduction to Complex Analysis in Several Variables", D. Van Norstrand Company, Inc. 1966. | MR 203075 | Zbl 0138.06203

[Hör1] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171. | MR 222474 | Zbl 0156.10701

[Hör2] L. Hörmander, "The Analysis of Linear Partial Differential Operators, T1.2.3&4 Springer-Verlag s.e 1989. | Zbl 0687.35002

[Koh] J.J. Kohn, Boundary behavior of ∂ on weakly pseudoconvex manifolds of dimension two, J. Differential Geom. 6 (1972), 523-542. | Zbl 0256.35060

[IK] A.V. Isaev - S.G. Krantz, Finitely smooth Reinhardt domains with non-compact automorphism group, Preprint 1997. | MR 1458181

[Koh1 ] J.J. Kohn, Subellipticity of the ∂-Neumann problem on pseudoconvex domains, Acta Math. 142 (1979), 79-122. | Zbl 0395.35069

[KN] J.J. Kohn - L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. | MR 181815 | Zbl 0125.33302

[Kom] G. Komatsu, Global analytic hypoellipticity of the ∂-Neumann problem, Tohöku Math. J. 28 (1976), 145-156. | Zbl 0319.35056

[MN] C.B. Morrey - L. Nirenberg, On the analyticity of solutions oflinear elliptic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271-290. | MR 89334 | Zbl 0082.09402

[Nag] T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan 18 (1966), 398-404. | MR 199865 | Zbl 0147.23502

[Rei] I. Reizner, Analyticité globale de la solution du problème du ∂-Neumann pour une classe de domaines de Cn, C.R. Acad. Sci. Paris 324 Série 1, (1997), 1231-1236. | Zbl 0883.32017

[Sha] M.C. Shaw, L 2 existence theorems for the ∂b -Neumann problem on strongly pseudoconvex CR manifolds, J. Geom. Anal. 1 (1991), 139-163. | Zbl 0729.32008

[Swe] W.J. Sweeney, The D-Neumann problem, Acta Math. 120 (1968), 223-277. | MR 226662 | Zbl 0159.38402

[Tar] D.S. Tartakoff, On the global real analyticity of solutions to □b on compact manifolds, Comm. Partial Differential Equations 1 (1976), 283-311. | Zbl 0334.35013

[Tar1] D.S. Tartakoff, Local analytic hypoellipticity for □ b on non-degenerate Cauchy-Riemann Manifolds, Proc. Nat. Acad. Sci U.S.A, 75 n° 7 (1978), 3027-3028. | Zbl 0384.35020

[Tar2] D.S. Tartakoff, Local real analyticity of solutions to □ b and ∂-Neumann, Acta Math. 145 (1980), 117-204. - | Zbl 0456.35019

[Trè] F. Trèves, Operators with double characteristics and application to the ∂-Neumann problem, Comm Partial Differential Equations 3 (1978), 475-462. | Zbl 0384.35055